# SDR AALA20130101001

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 100,851 hours, 19,212 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED LEADING EDGE SLAT ASYMMETRY.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
